# SDR FDEA202412051837

- Difficulty date: December 5, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 36,450 hours, 20,462 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: A57111132200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LH FRAME 44 BASE FITTING FOUND AREA 1 CRACK ACCOMPLISHED THE FRAME FOOT REPAIR AT LH LOWER FRAME FITTING FR44. I.A.W FEDEX EO   NO: E6-5310-E0330747 D P21, SEQ NO:1119, TITLE: FUSELAGE-MAINFRAME-INSPECTION OF LOWER   FRAME BASE FITTING BETWEEN FRAMES 41 AND 46, AIRBUS SB A300-53-6177. THIS REPAIR IS   CLASSIFIED AS MAJOR PER GMM 06-2-100.
